Stability Analysis for a Class of Discrete-Time Two-Dimensional Nonlinear Systems

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalMultidimensional Systems and Signal Processing
Volume21
Issue number3
Pages (from-to)293-299
ISSN0923-6082
DOIs
Publication statusPublished - Sep 2010
Externally publishedYes

Cite this

@article{8a52c842bf40479187c1fb9627cc5a29,
title = "Stability Analysis for a Class of Discrete-Time Two-Dimensional Nonlinear Systems",
author = "Shaker, {Hamid Reza} and Maryamsadat Tahavori",
year = "2010",
month = "9",
doi = "10.1007/s11045-010-0106-3",
language = "English",
volume = "21",
pages = "293--299",
journal = "Multidimensional Systems and Signal Processing",
issn = "0923-6082",
publisher = "Springer",
number = "3",

}

Stability Analysis for a Class of Discrete-Time Two-Dimensional Nonlinear Systems. / Shaker, Hamid Reza; Tahavori, Maryamsadat.

In: Multidimensional Systems and Signal Processing, Vol. 21, No. 3, 09.2010, p. 293-299.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Stability Analysis for a Class of Discrete-Time Two-Dimensional Nonlinear Systems

AU - Shaker, Hamid Reza

AU - Tahavori, Maryamsadat

PY - 2010/9

Y1 - 2010/9

U2 - 10.1007/s11045-010-0106-3

DO - 10.1007/s11045-010-0106-3

M3 - Journal article

VL - 21

SP - 293

EP - 299

JO - Multidimensional Systems and Signal Processing

JF - Multidimensional Systems and Signal Processing

SN - 0923-6082

IS - 3

ER -